# SDR FDEA200911113927

- Difficulty date: November 11, 2009
- Submitted: December 9, 2009
- Operation: Air carrier
- Aircraft: N909FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27200
- Aircraft time: 52,338 hours, 21,726 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 7075T6090
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD FLOORBEAM AT  STA 345 BETWEEN  LBL 20 TO RBL 3 HAS CORROSION.  (FLOORBEAM TEE). REMOVED CORROSION ORIG- MAT .125 REMOVED .025, FOUND TO BE OUT OF LIMITS IAW SRM 53-00-51- FIG 101, DETAIL III, FABRICATED UPPER TEE IAW SRM 53-00-51, FIG 201,   INSTALLED TEE.  ALL REPAIR PARTS AT STA 345, RBL 34-LBL 51, CATEGORY "A",  REPAIR NR3, MAJOR REPAIR. (FLOORBEAM  TEE).
